# SDR AALA971547

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: DSB1102
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 9579 - AFTER TAKEOFF JFK, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR 9GA AND 8GA POSITION SENSORS AND SUPPORT BRACKETS.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
